| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 1-4


Yanfang Zhang, Jinchuan Hou, Xiaofei Qi
      All-derivable subsets for nest algebras on Banach spaces
      International Mathematical Forum, Vol. 9, 2014, no. 1, 1-11
      http://dx.doi.org/10.12988/imf.2014.311222

Xiaosong Wang, Hongjun Wang, Lingrui Zhang
      Global attractor for a 3D reaction-diffusion equation
      International Mathematical Forum, Vol. 9, 2014, no. 1, 13-18
      http://dx.doi.org/10.12988/imf.2014.311221

V.I. Popkov, S.V. Zatsepina, V.P. Shakshin
      Geo-informatics of multi-scale solutions in Navier-Stokes equations for deformed porous space
      International Mathematical Forum, Vol. 9, 2014, no. 1, 19-36
      http://dx.doi.org/10.12988/imf.2014.311225

Milena Lekic, Ljubica Lalovic, Miloje Rajovic
      Sturm's theorems for canonical equation of the second order with non-monotonous coefficients
      International Mathematical Forum, Vol. 9, 2014, no. 1, 37-50
      http://dx.doi.org/10.12988/imf.2014.311207

Juan Manuel Delgado, Candido Pineiro
      On p-compact sets in classical Banach spaces
      International Mathematical Forum, Vol. 9, 2014, no. 2, 51-63
      http://dx.doi.org/10.12988/imf.2014.311215

Lanlan Li, Zhenji Tian, Xinyan Li
      Fuzzy group congruences on an E-inversive semigroup
      International Mathematical Forum, Vol. 9, 2014, no. 2, 65-70
      http://dx.doi.org/10.12988/imf.2014.312229

W. Robin
      Ladder-operator factorization and the Bessel differential equations
      International Mathematical Forum, Vol. 9, 2014, no. 2, 71-80
      http://dx.doi.org/10.12988/imf.2014.311214

M. A. M. Ferreira
      The M|D|_\infty queue busy cycle distribution
      International Mathematical Forum, Vol. 9, 2014, no. 2, 81-87
      http://dx.doi.org/10.12988/imf.2014.311249

K. Ravi, R. Bhuvana vijaya, R. Veena
      Generalized Hyers-Ulam-stability of a new generalized mixed type cubic quartic functional equation
      International Mathematical Forum, Vol. 9, 2014, no. 3, 89-110
      http://dx.doi.org/10.12988/imf.2014.35101

Suleyman Senyurt
      Geodesic curvatures and natural lifts of fixed pole curve belong to timelike Mannheim pair curves
      International Mathematical Forum, Vol. 9, 2014, no. 3, 111-130
      http://dx.doi.org/10.12988/imf.2014.312228

Yanling Wang, Limin Liu
      Portfolio selection problem with stopping time under O-U processes
      International Mathematical Forum, Vol. 9, 2014, no. 3, 131-136
      http://dx.doi.org/10.12988/imf.2014.312247

Ying Huang
      Exact two waves solutions with variable amplitude to the KdV equation
      International Mathematical Forum, Vol. 9, 2014, no. 3, 137-144
      http://dx.doi.org/10.12988/imf.2014.312238

M. Beltagy, S. Shenawy, A. Elsharkawy
      Convexity and two piece property in n-hyperbolic spaces
      International Mathematical Forum, Vol. 9, 2014, no. 3, 145-154
      http://dx.doi.org/10.12988/imf.2014.311212

Manrique Mata-Montero, Steven Normore, Nabil Shalaby
      Generalized Langford sequences: new results and algorithms
      International Mathematical Forum, Vol. 9, 2014, no. 4, 155-181
      http://dx.doi.org/10.12988/imf.2014.38161

Section on Mathematical Education

Paula Catarino, Cecilia Costa, Maria Nascimento
      Note on Alto Douro's wine coopers's \phi
      International Mathematical Forum, Vol. 9, 2014, no. 4, 183-188
      http://dx.doi.org/10.12988/imf.2014.311213

Olga Kosheleva, Vladik Kreinovich
      Dialect or a new language: a possible explanation of the 70% mutual intelligibility threshold
      International Mathematical Forum, Vol. 9, 2014, no. 4, 189-192
      http://dx.doi.org/10.12988/imf.2014.312237

Yogesh Kumar, Neel Kumari
      On the uniform continuity of x^msin(1/x^n)
      International Mathematical Forum, Vol. 9, 2014, no. 4, 193-198
      http://dx.doi.org/10.12988/imf.2014.312244


Journals | Books | Indexing and abstracting | Author guidelines | Open access